# SDR MASA2017111912776

- Difficulty date: November 19, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 35,282 hours, 28,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 EMERG EXIT SIGNS INOP.  RELAMPED.
